# SDR SWAA2021081320945

- Difficulty date: October 5, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 20,822 hours, 9,102 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SUPPORT L-ANGLE IS CRACKED AT I/B SIDE OF DEFLECTION CONTROL RIB. MRKD / R&R L-ANGLE PER SRM 51-40-02INSP D63
